Another clonidine post

Back to work today. Been off for a week or two, at first because of the tics, and then because the dose was upped. This is going to be the test, I seem to be calming down a lot - but this could be because I haven't been in many of my trigger situations because I've been off work. Still been having some quite bad off times - but it seems to be getting easier to calm down and general ticciness seems to have decreased some - so fingers crossed!

Still finding general drowsiness to be a problem - although it is very up and down, I seem to be drowsy sometimes, very awake other times then very dizzy at random intervals...hard to predict!!

Am quite anxious and nervous about work at the moment...was hoping that a change of department might stop my "excessive absence" which no doubt at this rate will be used to let me go if it continues. Because that anxiety and nervousness is obviously making my tics better... >_<

3 Replies

oldestnewest
  • My tics are now back to their usual level, maybe a bit worse as they're now catching up. I went back to my voluntary job today, tics going mad, even ticcing whilst painting. The guys have missed me which was sweet and they worked really well despite my mad tics. Only one of the group lets the tics bother him, he does however have quite severe learning disabilities, but I tease him when he comments on my whistling tic that I've swallowed a bird! But he gets distracted by anything but we laugh about him noticing my vocal tics, a massive "F OFF" popped out and he gasps and says "who?" lol.

    Try and be more relaxed about the tics, better out than in, if you're relaxed about them hopefully that will rub off on your collegues and after a while they won't notice them unless you're a certain arsonal fan who comes to Monday art sessions!

  • I think that the dizzyness is the side effect of the clonidine.Think ive said before but try asking your doctor if you can take your meds at night time. Try and speak to your boss explaining your concerns it may help with your anxieties. Good luck :))

  • the most annoying effect i've been experiencing is hallucinations...just mild ones thankfully but doctor said it's on the list of possible side effects...thought I was going mad at first!! :P

You may also like...